# SDR AALA201708089040

- Difficulty date: August 3, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 10,322 hours, 3,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFT RIGHT CABIN ENTRY DOOR EMERGENCY EXIT LIGHT DAMAGED.  REMOVED & REPLACED LIGHT ASSY.  OPS CHECKED MM 33-51-00.
